홈 editorial content online
Volume 14 (2012)
No 1
Volume 13 (2011)
No 1
Volume 12 (2010)
No 1
Volume 11 (2009)
No 1, No 2
Volume 10 (2008)
No 1, No 2
Volume 9 (2006)
No 1, No 2
Volume 8 (2005)
No 1, No 2
Volume 7 (2004)
No 1, No 2
Volume 6 (2003)
No 1, No 2
Volume 5 (2002)
No 1, No 2
Volume 4 (2001)
No 1, No 2
Volume 3 (2000)
No 1
Volume 2 (1999)
No 1
Volume 1 (1998)
No 1

(2003 / vol.6 / no.2)
BANACH SPACE-LIKE PROPERTIES IN $C^*$-ALGEBRAS INVARIANT UNDER MORITA EQUIVALENCE
MASAHARU KUSUDA
Pages. 75-82     



1. Introduction
2. The Banach-Saks property and the weak Banach-Saks property
3. The Dunford-Pettis property
4. The Radon-Nikod'ym property in Hilbert $C^*$-modules
5. Complemented submodules in Hilbert $C^*$-modules
6. Acknowledgement



Hilbert $C^*$-module, Morita equivalence



46L05